# SDR SWAA2023050522479

- Difficulty date: March 30, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP BS 277 STR 10R AT PASSENGER CABIN 2023-212776<[01] REPLACED TIE CLIP BS 277 STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A1110 SHEET 17 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CERTIFIED AS RII  REPLACED TIE CLIP BS 277 STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A1110 SHEET 17 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.
